Premature Ejaculation Caused by Ropinirole or Five HTP

Patient

Q: Hi I have recently had problems with Premature Ejaculation. Not every time, but many times. I have not had this problem since I was 18 or 19 (I am now 37) and it's very strange that it has come back. I have recently began taking two drugs, Ropinirole (Requip) for Restless Legs Syndrome and the supplement 5-HTP for insomnia. Could either of those be what is causing it? Can't think of anything else that has changed recently that could be...

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have premature ejaculation. It seems that using condoms hardly helps prolong orgasm. i tried a topical called mand...

Q: Hi, I'm 24 years old, and I have a few sex questions. First, I am a virgin, and have not had sex before, but I ...

Q: Hi am troubling with premature ejaculation, when i engage in sexual intercourse i ejaculate fewer than 2 minutes. Wha...

Q: Hello i am 15 year old male, for the last 6 months id say I have been excessively masturbating and around 4 days ago ...

Q: I am 52 years old I am diabetic for almost 12 years now . Recently I started experiencing the premature ejaculation...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews